# SDR UALA2011122107036

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 41,553 hours, 5,081 cycles
- Engine: Pwa PW40903
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN APU AUTO-SHUTDOWN HAS OCCURRED.  REFERENCE LOGIC DESCRIPTION FOR DETAILS (ADVISORY).  CREW COMMENTS:  APU AUTO SHUT DOWN 2 TIMES.  MAINT IS SHOWING APU HIGH OIL TEMP. 100C ON SCREEN. MAINT MESSAGE 49-10260. -INF-  :REF FIM 49-20 TASK 801 FOR HIGH OIL TEMP-FAULT ISOLATION (FOR MAINT MSG 49-10260), OPBLM TOMC- 19DEC11.
